A note on operators whose spectrum is a spectral set

Berberian, Sterling Khazag: A note on operators whose spectrum is a spectral set. Acta scientiarum mathematicarum, (27) 3-4. pp. 201-203. (1966)

[img] Cikk, tanulmány, mű
math_027_fasc_003_004_201-203.pdf

Download (761kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1966
Volume: 27
Number: 3-4
Page Range: pp. 201-203
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:29
URI: http://acta.bibl.u-szeged.hu/id/eprint/14120

Actions (login required)

View Item View Item